# SDR DALA2025111008165

- Difficulty date: November 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 104,561 hours, 22,004 cycles
- System (JASC): 5240 · Service Doors
- Part: Gas Spring
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR GAS SPRING IS INOP.   REMOVED AND INSTALLED NEW R2 GAS SPRING IAW AMM 26-66-03- 004-053 AND IAW AMM 25-66-03 (1291338)
